manuscripta mathematica

, Volume 95, Issue 4, pp 431–436

On the proof of Humbert's volume formula

  • F. Grunewald
  • S. Kühnlein

DOI: 10.1007/s002290050039

Cite this article as:
Grunewald, F. & Kühnlein, S. manuscripta math. (1998) 95: 431. doi:10.1007/s002290050039

Abstract:

We close a gap in Humbert's classical calculation of the volume of the quotient of three-dimensional hyperbolic space by SL2 over the ring of integers of an imaginary quadratic number field.

Mathematics Subject Classification (1991): 11F06, 11H06, 11S40

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • F. Grunewald
    • 1
  • S. Kühnlein
    • 2
  1. 1.Mathematisches Institut der Universität, Universitätsstraße 1, D–40225 Düsseldorf, Germany.¶e-mail: fritz@math.uni-duesseldorf.deDE
  2. 2.Mathematisches Institut II der Universität, D–76128 Karlsruhe, GermanyDE